# SDR DALA2023102408747

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38739
- Aircraft time: 25,136 hours, 14,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4278516) ROW 20/21 EXIT ROW SIGN BROKEN. RESECURED EXIT SIGN PER B737 AMM 33-51. A/C OK FOR SERVICE.
